MAUDE Adverse Event Report: CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1200
Health Effect - Clinical Code No Information (3190)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was received and forward on to the manufacturing facility for investigation.The actual complaint product was requested, but not received for evaluation.The device history record for the reported lot has been reviewed for conformance to cardinal health specifications and the product does conform.The product is tested 100% for leaks specifically the ¿aspiration button¿ is depressed, opened and closed several times during the test for leaks, and visual integrity appears to be in conformance.Testing had been performed prior to final packaging and sterilization and met all requirements.We will continue to monitor and if the sample becomes available we will reopen the investigation.
 
Event or Problem Description
After several uses, the suction red switch remains depressed causing aspiration to continue.This causes a loss of pneumoperitoneum and a slowdown of the procedure.
 
Additional Manufacturer Narrative
No sample was received for evaluation therefore we are unable to confirm the issue report.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
1500 waukegan road
waukegan IL 60086
MDR Report Key7422084
Report Number1423537-2018-00177
Device Sequence Number11253702
Product Code GBX
UDI-Device Identifier10630140169694
UDI-Public10630140169694
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1200
Device Catalogue NumberASU1200
Device Lot Number041719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/28/2018
Patient Sequence Number1